# SDR ANCF2015011101

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N695AV
- Make and model: Airbus A319-132
- Aircraft serial: 6099
- Aircraft time: 2,000 hours, 1,238 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF THRUST WAS SET, BRAKES HOT ECAM WARNING APPEARED.  LEADING TO RTO  AFTER RUNWAY WAS LOCATED TEMPERATURE ON WHEEL NR 1 ROSE UP TO 560°C, WHILE BRAKE 2 WAS ON LESS THAN 300.  THE SYS WAS CHECKED FOR CONDITION & FREE ROTATION & DAMAGE ON THE BRAKE ASSEMBLY IAW AMM 32-47-00-710-001.  THIS ITEM WAS DEFERRED TO DMI 41 OPERATED IAW MEL 32-60-03 PROVISO 7 CAT C.  IAW TSM 32-47-00-810-816 -A THE BITE TEST WAS ACCOMPLISHED & NO FAULT DETECTED ON BITE TEST.
